Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/256191
Title: Адаптивные методы численного решения жестких систем, основанные на чебышевском приближении спектральной функции
Authors: Бобков, В. В.
Сонец, Е. Б.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1993
Publisher: Минск : Университетское
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Механика. – 1993. – № 3. – С. 73-74.
Abstract: Applying Chebyshevs approximation technique new explicit methods for the numerical solution of initial value problem for linear stiff systems of ordinary differential equations are derived, possessing properties of improved correspondence between differential and difference problems being valid only for those components of the solution which are not negligible
URI: https://elib.bsu.by/handle/123456789/256191
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1993, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
73-74.pdf904,14 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.